# SDR AALA202112103593

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR WILL NOT STAY ENGAGED IN FLOOR FITTINGS IN ARMED POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
